Arnica OverdoseCan someone please tell me what to do for an overdose of Arnica (200C, 2 pellets in 1T of water). I have become severely ill immediately after the dose. I do not have any Camphor which is listed as the antidote, and I cannot get ahold of my homeopath. Please help.
window1000 on 2008-12-24
♡ Mahfoozurrehman last decade
window1000 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.